# SDR FDEA201202220643

- Difficulty date: February 22, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Beam
- Part number: 141N9932
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG STRUCTURE UPPER SUPPORT BEAM STA 345 HAS CORROSION FWD AND AFT SIDES. REMOVED NLG UPPER SUPPORT BEAM IAW SRM 51-40-02 AT STA 345.  COMPLIED WITH EA F-5310-157258.  INSTALLED NLG UPPER SUPPORT BEAM IAW SRM 51-40-02.  MAJOR REPAIR.
